Chen, Bryan and Connelly, Robert and Gortler, Steven and Nixon, Anthony and Theran, Louis (2025) Universal rigidity of ladders on the line. Studia Scientiarum Mathematicarum Hungarica: Combinatorics, Geometry and Topology, 61 (4). pp. 377-399.
Full text not available from this repository.Item Type:
Journal Article
Journal or Publication Title:
Studia Scientiarum Mathematicarum Hungarica: Combinatorics, Geometry and Topology
Uncontrolled Keywords:
Research Output Funding/yes_externally_funded
Subjects:
?? yes - externally funded ??
Departments:
ID Code:
222071
Deposited By:
Deposited On:
25 Jul 2024 09:20
Refereed?:
Yes
Published?:
Published
Last Modified:
12 Nov 2025 22:55